# SDR ASAA2024122155294

- Difficulty date: December 21, 2024
- Submitted: January 15, 2025
- Operation: Air carrier
- Aircraft: N517AS
- Make and model: Boeing 737890
- Aircraft serial: 35197
- Aircraft time: 55,568 hours, 16,391 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: 143A8126Y38
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO SHIELD CORRODED BETWEEN 500 STA TO 500A AT RBL-21. GROUNDED - YES. REMOVED AND REPLACED FWD CARGO SHIELD AT STA 500-500A RBL 21 IAW B737-800 SRM 51-40-02-00-0, REMOVED CORROSION FOUND TO BE OUT OF LIMITS IAW BOEING 737-800 SRM 53-30-15-1A-1W- 3" O- .032" R- .021" L- 2" D- .011".
